# SDR CALA2022120203269

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 68,963 hours, 23,664 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Departed
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 1 AC ARRIVED INTO FLL WITH PANEL 194CL MISSING. LP# 3211426 WAS ORIGINAL DISCREPANCY WITH ASSOCIATED PICS. THIS LOGPAGE OPENED DUE TO PDA. SEE ASSOCIATED LOGPAGES FOR OTHER DOCUMENTED DAMAGES. INSTALLED AFT WING TO BODY FAIRING AC LEFT 194CL PER AMM 53-51-21-400-801. OK TO CONTINUE.PARTS USED: 29-5351-3-0072,QTY :1  00-0593-3-6758,QTY :1  00-0593-3-0259,QTY :1
